# SDR UPS06246086

- Difficulty date: January 4, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND IS SUSPECT SKIN CRACK AT UPPER FWD CORNER OF FWD ENTRY DOOR CUT OUT BETWEEN STR 7 AND 8L PLS. CARRY UT NDI AND RECTIFY AS NECESSARY IAW SRM HFEC INCP CARRIED IAW NDTM 51-00-00 PT 6 CRACK CONFIRMED ENDS MARKED. DAMAGE REMOVED IAW EO 5330-1460-D DOUBLER FABRICATED AND INSTALLED IAW EO 5330-1460-D.
